# SDR ZW0A0112005

- Difficulty date: December 10, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO COMPT FLOOR SUPPORT WAS CORRODED AT STA 427, LBL 15 TO RBL 12.  REPLACED SUPPORT PER SRM 53-01.
